# SDR 2008UALA05503

- Difficulty date: August 27, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1420 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1420 STR 26L FRAME HAS DAMAGE.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED PREVIOUS REPAIR INCLUDING STRINGER CLIPS AND PRODUCTION SPLICE.  FABRICATED & INSTALLED A REPAIR ANGLE.
